Skip to Content

Does oxycontin decay your teath?

Responses (3)

christineATU 5 Jul 2010

I read all there is about oxycontin and found no side effects or warnings about tooth decay. I have heard of people destroying the time released aspect of the tablet. This can be fatal. It may also lead to tooth decay.

Rajive Goel 6 Jul 2010

Christine is right, it could cause swelling of the mouth or throat, which might lead to tooth decay, a dentist & or your doctor who prescribed the med could be of great assistance.

AddictionSux 20 Jul 2010

First of all, I am not a Dr, Dentist or anything remotely close to one. However, my husband & I both were on Oxy's for over 5 years. We both have had major dental problems. I don't think there is any info out there from the drug company stating you will have tooth decay and/or loss but why would they admit to that? They wouldn't even admit it was addictive until forced to! Good luck to you and hope you have better luck than we did. Take Care!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions